MathSciNet Relay Station
MathSciNet bibliographic data
MR1217351 53C55 (53C21)
Zheng, Fangyang Non-positively curved Kähler metrics on product manifolds. Ann. of Math. (2) 137 (1993), no. 3, 671–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement